MathSciNet Relay Station
MathSciNet bibliographic data
MR1469659 11P21 (11E45 11F72)
Chamizo, Fernando Sums of squares in $\bold Z[\sqrt{k}]$. J. Théor. Nombres Bordeaux 9 (1997), no. 1, 25–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement